# SDR SWAA2016111409646

- Difficulty date: November 1, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR CUTOUT FLOOR THRESHOLD WEB UPPER SURFACE CORRODED.  REPAIRED WEB IAW SRM AND DWG.
